MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; HIP ARTHROPLASTY

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; HIP ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Medical product: cer bioloxd option hd 40mm, catalog #: 650-1058, lot #: 2948783.Multiple mdr reports were filed for this event, please see associated report: 3002806535-2021-00241.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the initial right total hip arthroplasty performed (b)(6) 2018.Subsequently, the patient underwent screw removal and head and liner exchange on (b)(6) 2019 due to screw migration.Approximately one month later, the patient developed a superficial infection at the incision site.Superficial irrigation and debridement was performed on (b)(6) 2019.No product was exchanged as the infection did not penetrate the joint space.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the items (b)(4) and (b)(4) (initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00241-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : remains implanted.

Brand Name
CER OPTION TYPE 1 TPR SLEVE -3
Common Device Name
HIP ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11955629
Report Number3002806535-2021-00242
Device Sequence Number19718507
Product Code OQG
UDI-Device Identifier00880304521940
UDI-Public(01)00880304521940(17)280820(10)2948118
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1065
Device Lot Number2948118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR